# SDR NOCA15506

- Difficulty date: September 29, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD TIEDOWN CONNECTION STRIP ON FLOORBEAMS CORRODED.  REMOVED CORROSION FROM FLOORBEAMS, CONNECTON STRIP OUT OF LIMITS PER SRM 51-10-02.  REINSPECT AND EVALUATE FOR CORROSION LEVEL.  TREATED AND PRIMED BARE METAL AND REPLACED CONNECTION STRIP WITH NEW STRIP.
